# SDR USAA051444

- Difficulty date: December 1, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 40,760 hours, 40,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR INTERCOSTAL AT STA 307, RBL 15.5 CORRODED.  REMOVED AND REPLACED, FABRICATED ANGLE PER SRM 51-40-02; CORROSION TASK C53-107-02, DEFECT SIZE: 1" BY 1".
